[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.175.200.4. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1980

Haloperidol-Induced Tardive Dyskinesia in a Child With Gilles de la Tourette's Disease

Author Affiliations

From the Departments of Neurology and Pediatrics, Stanford (Calif) University School of Medicine.

Arch Neurol. 1980;37(12):780. doi:10.1001/archneur.1980.00500610060010
Abstract

• A 7-year-old boy with multiple tic or Gilles de la Tourette's disease was treated with haloperidol. Within five months, lingual-buccal-facial movements developed that were characteristic of tardive dyskinesia. This new movement disorder disappeared after treatment with haloperidol was stopped. To our knowledge, this is the first report of tardive dyskinesia complicating the use of haloperidol in the treatment of multiple tic syndrome in a child.

×